It's been 3 years. I have thin facial skin and my blood is thinner. the sores are bright red and bleed when I drain (squeeze) them. If I don't squeeze out the blood, and oil, they just keep getting larger and brighter. It does create sores and scaring but they are so ugly. I really don't know if oxycodone is the cause. I have so many health issues and I take a lot of meds. I realize that this is a difficult question. thanks
I've never heard of oxycodone causing any kind of skin conditions. Have you gone to the doctor? You need to asap. Your going to ruin the skin on your face if you keep squeezing them, you don't want to do that!
If you can't get to the doctor call the pharmacy where you get all your medications and ask them if this is a side effect of any of them. I hope you get help, it sounds painful.
- Oxycodone Information for Consumers
- Oxycodone Information for Healthcare Professionals (includes dosage details)
- Side Effects of Oxycodone (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 5 Aug 2009 • 1 answer
Posted 4 Dec 2014 • 2 answers
Posted 14 Feb 2015 • 2 answers
Herpes Simplex - I recently got diagnosed with herpes. The outbreak seems to be on my cervix since I
Posted 25 Aug 2015 • 0 answers
Posted 2 May 2016 • 1 answer